Translator Disclaimer
October 2020 Four-dimensional homogeneous manifolds satisfying some Einstein-like conditions
Eduardo García-Río, Ali Haji-Badali, Rodrigo Mariño-Villar, M. Elena Vázquez-Abal
Kodai Math. J. 43(3): 465-488 (October 2020). DOI: 10.2996/kmj/1605063625

Abstract

We classify four-dimensional homogeneous manifolds satisfying some generalized Einstein conditions.

Citation

Download Citation

Eduardo García-Río. Ali Haji-Badali. Rodrigo Mariño-Villar. M. Elena Vázquez-Abal. "Four-dimensional homogeneous manifolds satisfying some Einstein-like conditions." Kodai Math. J. 43 (3) 465 - 488, October 2020. https://doi.org/10.2996/kmj/1605063625

Information

Published: October 2020
First available in Project Euclid: 11 November 2020

MathSciNet: MR4173161
Digital Object Identifier: 10.2996/kmj/1605063625

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 3 • October 2020
Back to Top